# SDR SIMA20130103006

- Difficulty date: January 3, 2013
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N838AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145651
- Aircraft time: 25,310 hours, 21,949 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 2711 THE CREW REPORTED THAT WHILE IN CRUISE THEY RECEIVED A FLAP FAIL CAUTION MESSAGE ON EICAS.  THE CREW COMPLIED WITH AOM VOL 1 CHECKLIST, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REACTIVATED NR 2 ENGINE ANTI-ICE VALVE IAW 30-21-01, OPS CHECK NR 2 ENGINE ANTI ICE VALVE IAW 30-21-00.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
